Controllability method for acoustic scattering with spectral elements

DSpace/Manakin Repository

Show simple item record Heikkola, Erkki Mönkölä, Sanna Pennanen, Anssi Rossi, Tuomo 2012-10-11T10:28:50Z 2012-10-11T10:28:50Z 2007
dc.identifier.citation Heikkola, E., Mönkölä, S., Pennanen, A., & Rossi, T. (2007). Controllability method for acoustic scattering with spectral elements. <em>Journal of Computational and Applied Mathematics</em>, 204 (2), 344-355. <a href="">doi:10.1016/</a> fi
dc.identifier.issn 0377-0427
dc.identifier.other TUTKAID_21775
dc.description.abstract We formulate the Helmholtz equation as an exact controllability problem for the time-dependent wave equation. The problem is then discretized in time domain with central finite difference scheme and in space domain with spectral elements. This approach leads to high accuracy in spatial discretization. Moreover, the spectral element method results in diagonal mass matrices, which makes the time integration of the wave equation highly efficient. After discretization, the exact controllability problem is reformulated as a least-squares problem, which is solved by the conjugate gradient method. We illustrate the method with some numerical experiments, which demonstrate the significant improvements in efficiency due to the higher order spectral elements. For a given accuracy, the controllability technique with spectral element method requires fewer computational operations than with conventional finite element method. In addition, by using higher order polynomial basis the influence of the pollution effect is reduced. fi
dc.language.iso eng
dc.publisher Elsevier
dc.relation.ispartofseries Journal of Computational and Applied Mathematics
dc.rights © Elsevier. This is an author's final draft version of an article whose final and definitive form has been published by Elsevier.
dc.rights openAccess fi
dc.subject.other akustinen sironta fi
dc.title Controllability method for acoustic scattering with spectral elements
dc.type Article en
dc.identifier.urn URN:NBN:fi:jyu-201210102637
dc.contributor.laitos Tietotekniikan laitos fi
dc.contributor.laitos Department of Mathematical Information Technology en
dc.identifier.volume 204
dc.identifier.issue 2
jyx.tutka.pagetopage 344-355
dc.identifier.doi 10.1016/ 2012-10-10T03:30:10Z
dc.description.version Author's Final draft

This item appears in the following Collection(s)

Show simple item record